# SDR YENA2023011200030

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 43,399 hours, 28,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Service Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN THE INTERNAL DOUBLER AND EXTERNAL SKIN OF THE WASTE SERVICE PANEL WAS FOUND; REF TOMX W/O 2108 NR 00024.   CORROSION IN EXTERNAL SKIN WAS REMOVED AND EVALUATED OT=0.098" AND MRT= 0.094" THEREFORE IS WITHIN LIMITS PER EMB-190 SRM 51-12-01, SRM 51-10-03, AND SRM 53-23-60/AD51. CORROSION IN THE INTERNAL DOUBLER WAS REMOVED AND EVALUATED OT=0.098" AND MRT =0.040" THEREFORE IT'S OUT OF LIMITS AND WAS REPAIRED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 53-23-60/AD51 AND SRM 53-23-60 REPAIR 51. COMPLETED BY:
